# SDR SROM2011011

- Difficulty date: September 25, 2011
- Submitted: October 21, 2011
- Operation: General aviation
- Aircraft: N405CP
- Make and model: Casa C212DF
- Aircraft serial: 405
- Aircraft time: 8,681 hours, 26,881 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cockpit
- Part time: 8,681 hours, 26,881 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, S
- Precautionary procedure: H

## Discrepancy

MULTIPLE CIRCUIT BREAKERS ON OVERHEAD PANEL POPPED IN FLIGHT.  FLIGHT CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  BREAKERS THAT TRIPPED INSTRUMENT LIGHT, ANTI SKID AND TEST, RADIO POWER AND NR 2 INVERTER OUTPUT 26 VAC AND 115 VAC.  DETERMINED THE WIRING CHAFED AT ANTI-SKID CONTROL SWITCH AREA.  FOR CORRECTION ACTION PERMANENT REPAIRS AND RE-ROUTING OF WIRING BUNDLE WERE ACCOMPLISHED.
